Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

IUD and bleeding now, please help

I had the iud for 4 months and bleeding and I tokk off at the same day I took the depo shot and i bleed for 4 days its been a month and know i fell something moving inside me quite a lot know and been urinating more than usual could i be pregnant and not know . and I also took a preg test and a blood test and it came back negative , please help
Asked On : Mon, 4 Jan 2010
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  Anonymous's Response

The chances are very less for you to be pregnant. You should not worry about it. Now the menstrual variations could be a result of change in the contraceptive method and also the depot injection. You should resume your cycles soon.

Answered: Mon, 4 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor